# SDR CA130603009

- Difficulty date: June 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 20,232 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Deflector
- Part number: 17068153401
- Condition: Failed
- Location: L1 Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT WAS IN CLIMB THRU A120 WHEN THE CREW HEARD A LOUD POP FROM THE L1 DOOR AND WERE UNABLE TO PRESSURIZE AFTER. CREW ELECTED TO DIVERT BACK TO STATION.   REPLACED L1 DOOR DEFLECTOR AS PER AMM 52-11-28 PB401.
